# SDR QXEA2020040600174

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 25,737 hours, 27,851 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

APPROXIMATELY A 4 FT FLAME SHOT OUT OF THE APU EXHAUST UPON START UP. REMOVED FROM SERVICE. C\W OPS TEST OF APU IAW AMM TASK 49-00-00-710-801. OPS TEST GOOD. OBSERVED APU DURING START UP. NO UNUSUAL FLAME OR SMOKE NOTED . NO FAULTS IN CDS. RETURNED TO SERVICE.
